# SDR UALA2010072302635

- Difficulty date: July 23, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 34,439 hours, 14,601 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECK OF CABIN EMERGENCY LIGHT (3 SVC) TEST FAILED. MSG EPSU INT LOAD EMER L, TEST AT OVERWING EMER LIGHT POWER SUPPLY INDICATES THE SAME.  REPLACED EMER LIGHTS AT PAX SEAT 16 AND 25, OPS CHECKED GOOD.  EMER TEST GOOD.
